Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ace guy

Veteran Member
  • Total Reviews

    0
  • Content Count

    95
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ace guy

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    Glasgow, UK

Recent Profile Visitors

1153 profile views
  1. I feel you pain....I am in month 5 and have had this around 4 or 5 times now.....the first time was the worst....it took 3 weeks to heal. I made a conscious effort not to open my mouth wide when yawning or eating. I used Aquaphor all the time and my doctor also gave me Fucidin H. It really is an awful side effect.....brushing my teeth made it worse and more painful. Take extra vitamins like iron and B5. Hope you're better soon!
  2. Wow your skin looks awesome, defintely a brilliant result for you.
  3. Carmelle, you look fantastic...........hope your asthma settles down and you continue to be pimple free.
  4. I've been taking it for 4 months now and felt no muscle or joint pain. In fact, I've worked out just the same as I normally would which is 3 times a week in the gym.
  5. Hey dude, best of luck for your course..... tane should hopefully clear you up good and proper!
  6. You are defo on the right track....great results! I predict by day 100 things will be even better for you.
  7. Wow your skin looks amazing! I am getting nearer to day 100 and my skin is holding up good.
  8. Hey well my advice is just to carry on as normal and request another month like you plan to. On holiday I would cover up...put on a hat etc and put on the highest factor you can find, which will prob be SPF 50. The Roaccutane continues to work actively in your system for a month or maybe 2 after you take your last pill so it won't make much difference by not taking a 5 months worth of drugs. I am going to ask my derm for a fifth month when I see them next month......meaning I will still be tak
  9. Hey, I know how you feel.....I've been very up and down especially in the beginning as my body became used to the drug n my system. Now I am in week 11/12 I am having more 'up' days. Take some supplements, eat well, drink water, get some excercse and sleep all you want.
  10. 4 months is a full course for me however not set in stone....im on week 11 right now, so technically I only have 5 weeks left but I have a funny feeling its gonna be extended by at least another 4 weeks.
×